# SDR QXEA2020031300136

- Difficulty date: March 11, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 20,554 hours, 22,234 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 475007
- Part serial: MAL0445
- Condition: Bypassing
- Location: Nlg
- Part time: 20,554 hours, 22,234 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING GEAR DOWN, MAIN GEAR EXTENDED NORMALLY. NOSE GEAR LAGGED ABOUT 2 SECONDS BEHIND MAIN GEAR, BUT DID EXTEND PROPERLY. MAIN GEAR WAS DOWN AND LOCKED. NOSE GEAR WAS STILL IN TRANSITION. LANDING UNEVENTFUL. REMOVED FROM SERVICE. PERFORMED OPS TEST OF L/G PRIMARY EXTENSION AND RETRACTION. FOUND MAIN GEAR ON EXTENSION DOWN IS 8 SECONDS AND NOSE GEAR DOWN IN 12 SECONDS. FOUND NLG RETRACTION ACTUATOR BYPASSING. REMOVED NLG RETRACTION ACTUATOR REF Q400 AMM TASK 32-31-46-000-801. INSTALLED NEW NLG RETRACTION ACTUATOR REF Q400 AMM TASK 32-31-46-400-801. GEAR SWINGS FUNCTIONAL TEST GOOD REF Q400 AMM TASK 32-31-00-720-801. RETURNED TO SERVICE.
